MAUDE Adverse Event Report: BIOSENSE WEBSTER INC. EZ STEER NAV DS; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BIOSENSE WEBSTER INC. EZ STEER NAV DS; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number BN7TCDF8L
Health Effect - Clinical Codes Cardiac Tamponade (2226); Cardiac Perforation (2513)
Date of Event 11/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
Steam pop occurred during rf cti (radiofrequency cavotricuspid isthmus) ablation.Patient developed acute hemopericardium with tamponade requiring emergent pericardiocentesis, taken to or (operating room) for repair of right atrial perforation.

Brand Name
EZ STEER NAV DS
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BIOSENSE WEBSTER INC.
15715 arrow hwy
irwindale CA 91706
MDR Report Key12922833
Report Number12922833
Device Sequence Number12001392
Product Code OAD
UDI-Device Identifier10846835003000
UDI-Public(01)10846835003000(17)240927(10)30654241
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/29/2021
Report Date (Section F) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBN7TCDF8L
Device Catalogue NumberBN7TCDF8L
Device Lot Number30654241
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/03/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient RaceWhite
Date Report Sent to FDA11/29/2021